# SDR SWAA2025031492826

- Difficulty date: February 3, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN RBL 25 TO RBL 40 RH SIDE WHEEL WELL COMPARTMENT. 2025-112628 <[01].  TOOL USED CALIPER P/N 500-196-30 S/N B21141537 DUE DATE 29 DEC 25; [02] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18185847 DUE DATE: 01-OCT-25; [03] TOOL USED: SCALE PN: SPX621; SN: 8340225441; DUE DATE: 02-JUL-25;[04] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600; S/N:120357005; DUE DATE: 10-JUN-25.; [05] TOOL USED: SCALE PN: CR5200; S/N: 8342514510; DUE DATE: 24-FEB-25; [06] REPAIRED VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN RBL 25 TO RBL 40 RH SIDE WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW; [07] JOB COMPLETED RII.
